Mathematical Modeling for the Estimation of Probability of There Being n Bacteria at Time t in Two Parameters

Hits: 991
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Mathematical Modeling, Probability of N Bacteria
Authors:
Sambaiah. K; Rama. E; Sree Lakshmi. T; Kumanan. R
Journal:
IJISM
Volume:
3
Number:
2
Pages:
44-47
Month:
March
ISSN:
2347-9051
Abstract:
In this paper, mathematical modeling is done for the estimation of probability of there being n bacteria at time t using generating function with certain assumptions. Formula is derived to know the probability of there being n bacteria at time t in terms of two parameters α and β. These probabilities are computed for various values of t by assigning certain values to the parameters. These calculations are shown graphically
Full text: IJISM_341_Final.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=